# SDR SWAA2025092615615

- Difficulty date: September 17, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 30,215 hours, 15,111 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER ASSIST HANDLE LOOSE.   SECURED L1 DOOR ASSIST HANDLE IAW B737-800 AMM 52-11-31.
